RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 89, Issue 2, Pages 272–284 (Mi mz8936)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematical Solution of the Gibbs Paradox

V. P. Maslov

M. V. Lomonosov Moscow State University

Abstract: In this paper, we construct a new distribution corresponding to a real noble gas as well as the equation of state for it.

Keywords: Zeno line, partitio numerorum, phase transition, cluster, dimer, critical temperature, Boyle temperature, jamming effect, Bose–Einstein distribution, Gibbs paradox

DOI: https://doi.org/10.4213/mzm8936

Full text: PDF file (520 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 89:2, 266–276

Bibliographic databases:

UDC: 519.2
Received: 11.10.2010

Citation: V. P. Maslov, “Mathematical Solution of the Gibbs Paradox”, Mat. Zametki, 89:2 (2011), 272–284; Math. Notes, 89:2 (2011), 266–276

Citation in format AMSBIB
\Bibitem{Mas11}
\by V.~P.~Maslov
\paper Mathematical Solution of the Gibbs Paradox
\jour Mat. Zametki
\yr 2011
\vol 89
\issue 2
\pages 272--284
\mathnet{http://mi.mathnet.ru/mz8936}
\crossref{https://doi.org/10.4213/mzm8936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2840425}
\transl
\jour Math. Notes
\yr 2011
\vol 89
\issue 2
\pages 266--276
\crossref{https://doi.org/10.1134/S0001434611010329}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288653100032}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79952373206}


Linking options:
  • http://mi.mathnet.ru/eng/mz8936
  • https://doi.org/10.4213/mzm8936
  • http://mi.mathnet.ru/eng/mz/v89/i2/p272

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Phase transitions in real gases and ideal Bose gases”, Theoret. and Math. Phys., 167:2 (2011), 654–667  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    2. V. P. Maslov, “A homogeneous gas mixture”, Theoret. and Math. Phys., 168:2 (2011), 1165–1174  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    3. Maslov V.P., Maslov A.V., Maslova T.V., “New paradigm in thermodynamics and its connection with economics and linguistics”, Russ. J. Math. Phys., 18:3 (2011), 329–337  crossref  mathscinet  zmath  isi  elib  scopus
    4. Maslov V.P., “Number-theoretic internal energy for a gas mixture”, Russ. J. Math. Phys., 18:2 (2011), 163–175  crossref  mathscinet  zmath  isi  elib  scopus
    5. Maslov V.P., “Mixture of new ideal gases and the solution of the Gibbs and Einstein paradoxes”, Russ. J. Math. Phys., 18:1 (2011), 83–101  crossref  mathscinet  zmath  isi  elib  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:1269
    Full text:216
    References:80
    First page:151

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019